# SDR SWAA2025082795600

- Difficulty date: July 26, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 40,285 hours, 19,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE LOCATED BS 767 TO BS 787 S-25R RBL 21 WL 156 AT AFT CARGO COMPARTMENT.   REPLACED ANGLE AND FASTENERS LOCATED BETWEEN BS 767 TO BS 787 ON STR 25R; RBL 21 WL 156.1, AT AFT CARGO COMPARTMENT IAW SRM 51-40-02-0G, AND DWG 146A8123, SHEET 23, REV-.
